Alert archive / Oregon / River Flood Warnings in 2015

River Flood Warning 4, NWS Medford, OR

February 6, 2015Douglas County, Oregon

NWS Medford, OR issued this river flood warning at Feb 6, 2015, 2:23 PM PST for Douglas County, Oregon. It took effect at Feb 6, 2015, 2:58 PM PST. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Feb 6, 2015, 2:23 PM PST (22:23 UTC)
In effect from
Feb 6, 2015, 2:58 PM PST
Expired
Feb 7, 2015, 5:26 AM PST
In force
14 hr
Issued by
NWS Medford, OR
Area
Storm-based polygon
Flood severity
Minor

County Douglas County, OR

The radar

The Medford radar (KMAX), 110 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cow Creek near Riddle (RDLO3). The gauge peaked at 24.29 ft at Feb 6, 2015, 6:00 PM PST.

actionminormoderate102002/0602/0702/08
Action stage
18 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 14310000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WGUS46 KMFR 062223
FLWMFR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
223 PM PST FRI FEB 6 2015

...The National Weather Service in Medford has issued a Flood Warning
for the following rivers in Oregon...

  Cow Creek near Riddle affecting Douglas County...

.Heavy rain has ended but the river will continue a rapid rise to just 
over flood stage by 4 pm this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas or roads. The water may be too 
deep or there may be unseen damage to the roadway. 

For the latest river stages and forecasts, visit our web page at
www.weather.gov/medford or listen to NOAA weather radio.

&&

ORC019-070423-
/O.NEW.KMFR.FL.W.0004.150206T2258Z-150207T1326Z/
/RDLO3.1.ER.150206T2258Z.150207T0000Z.150207T0126Z.NO/
223 PM PST FRI FEB 6 2015

The National Weather Service in Medford has issued a 

* Flood Warning for 
  the Cow Creek near Riddle.
* until late tonight.
* At 1:30 PM Friday the stage was 20.4 feet. 
* Flood Stage is 22.0 feet. 
* Minor flooding is forecast with a crest near 23 feet late this 
  afternoon.
* Impact...At 22.0 feet...Cow Creek is at flood stage. Flooding of 
  low-lying fields and structures begins at this point.
* Flood History...This crest compares to a previous crest of 22.5 feet
  on Dec 8 1996.

&&

LAT...LON 4291 12340 4294 12333 4296 12334 4293 12348 4291 12349     

$$
2 follow-up statements
703 
WGUS86 KMFR 062342
FLSMFR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
342 PM PST FRI FEB 6 2015

...The Flood Warning continues for the following rivers in Oregon...

  Rogue River near Agness affecting Curry County...
  Coquille River at Coquille affecting Coos County...
  South Fork Coquille River at Myrtle Point affecting Coos County...
  Cow Creek near Riddle affecting Douglas County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas or roads. The water may be too 
deep or there may be unseen damage to the roadway. 

For the latest river stages and forecasts, visit our web page at
www.weather.gov/medford or listen to noaa weather radio.

&&

ORC011-071212-
/O.CON.KMFR.FL.W.0001.150207T0321Z-150208T0814Z/
/MYPO3.2.ER.150207T0321Z.150207T0600Z.150207T2014Z.NO/
342 PM PST FRI FEB 6 2015

The Flood Warning continues for
  the South Fork Coquille River at Myrtle Point.
* from this evening to late Saturday night.
* At 3:15 PM Friday the stage was 28.2 feet. 
* Flood Stage is 33.0 feet. 
* Moderate flooding is forecast with a crest near 36 feet by late this 
  evening.
* Impact...At 37.0 feet...Extensive road and farmland flooding 
  upstream and downstream of Myrtle Point can be expected. Some 
  residents of low-lying areas in the vicinity of Myrtle Point may be
  threatened.
* Flood History...This crest compares to a previous crest of 37.5 feet
  on Dec 22 2014.

&&

LAT...LON 4293 12417 4287 12406 4302 12408 4308 12414 4307 12417     

$$

ORC011-015-033-071212-
/O.EXT.KMFR.FL.W.0003.150206T2328Z-150208T1052Z/
/AGNO3.1.ER.150206T2055Z.150207T0000Z.150207T2252Z.NO/
342 PM PST FRI FEB 6 2015

The Flood Warning continues for
  the Rogue River near Agness.
* until late Saturday night.
* At 2:30 PM Friday the stage was 19.6 feet. 
* Flood Stage is 17.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast with a 
  crest near 23 feet tonight.
* Flood History...This crest compares to a previous crest of 20.8 feet
  on Dec 26 2006.

&&

LAT...LON 4274 12390 4246 12442 4237 12442 4261 12385 4274 12375     

$$

ORC011-071212-
/O.EXT.KMFR.FL.W.0002.150207T0259Z-150209T1706Z/
/COQO3.1.ER.150207T0259Z.150207T1400Z.150209T0506Z.NO/
342 PM PST FRI FEB 6 2015

The Flood Warning continues for
  the Coquille River at Coquille.
* from this evening to Monday morning.
* At  2:30 PM Friday the stage was 18.2 feet. 
* Flood Stage is 21.0 feet. 
* Minor flooding is forecast with a crest near 22.4 feet Saturday.
  The river will likely remain above flood stage through Sunday.
* Impact...At 23.0 feet...Some farm buildings may be threatened and 
  roads covered in low areas by rising water. Expect widespread 
  flooding throughout the Coquille River floodplain.
* Flood History...This crest compares to a previous crest of 24.2 feet
  on Dec 22 2014.

&&

LAT...LON 4312 12442 4307 12416 4310 12412 4323 12422 4316 12441     

$$

ORC019-070542-
/O.CON.KMFR.FL.W.0004.000000T0000Z-150207T1326Z/
/RDLO3.1.ER.150206T2244Z.150207T0000Z.150207T0126Z.NO/
342 PM PST FRI FEB 6 2015

The Flood Warning continues for
  the Cow Creek near Riddle.
* At  2:30 PM Friday the stage was 21.8 feet. 
* Flood Stage is 22.0 feet. 
* Minor flooding is forecast as the river crest near 23 feet this 
  afternoon. The river will fall below flood stage by this 
  evening.
* Impact...At 22.0 feet...Cow Creek is at flood stage. Flooding of 
  low-lying fields and structures begins at this point.
* Flood History...This crest compares to a previous crest of 22.5 feet
  on Dec 8 1996.

&&

LAT...LON 4291 12340 4294 12333 4296 12334 4293 12348 4291 12349     

$$
639 
WGUS86 KMFR 070638
FLSMFR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1038 PM PST FRI FEB 6 2015

...The Flood Warning is cancelled for the following rivers in 
   Oregon...

  Cow Creek near Riddle affecting Douglas County...

...The Flood Warning continues for the following rivers in Oregon...

  Rogue River near Agness affecting Coos...Curry and Josephine 
  Counties...
  South Fork Coquille River at Myrtle Point affecting Coos County...
  Coquille River at Coquille affecting Coos County...

...The Flood Warning continues for the following rivers in California...

  Scott River near Fort Jones affecting Siskiyou County...

ORC011-015-033-071238-
/O.EXT.KMFR.FL.W.0003.000000T0000Z-150208T1600Z/
/AGNO3.1.ER.150206T2055Z.150207T0415Z.150208T0400Z.NO/
1038 PM PST FRI FEB 6 2015

The Flood Warning continues for
  the Rogue River near Agness.
* At  9:30 PM Friday the stage was 24.0 feet. 
* Flood Stage is 17.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below Flood Stage by 
  tomorrow evening.
* Impact...At 25.0 feet...Numerous campgrounds and low-lying roads 
  along the river are flooded including Lobster Creek Road and 
  Lobster Creek Campground.
* Flood History...This crest compares to a previous crest of 24.0 feet
  on Mar 18 1975.

$$

ORC011-071238-
/O.CON.KMFR.FL.W.0002.000000T0000Z-150209T1706Z/
/COQO3.1.ER.150207T0644Z.150207T1300Z.150209T0506Z.NO/
1038 PM PST FRI FEB 6 2015

The Flood Warning continues for
  the Coquille River at Coquille.
* At 10:30 PM Friday the stage was 20.5 feet. 
* Flood Stage is 21.0 feet. 
* Minor flooding is forecast.
* Impact...At 23.0 feet...Some farm buildings may be threatened and 
  roads covered in low areas by rising water. Expect widespread 
  flooding throughout the Coquille River floodplain.
* Flood History...This crest compares to a previous crest of 24.2 feet
  on Dec 22 2014.

$$

ORC011-071238-
/O.EXT.KMFR.FL.W.0001.000000T0000Z-150208T0602Z/
/MYPO3.1.ER.150207T0758Z.150207T1200Z.150207T1802Z.NO/
1038 PM PST FRI FEB 6 2015

The Flood Warning continues for
  the South Fork Coquille River at Myrtle Point.
* At 10:15 PM Friday the stage was 32.9 feet. 
* Flood Stage is 33.0 feet. 
* Minor flooding is forecast.
* Impact...At 33.0 feet...The South Fork Coquille River is at flood 
  stage. Expect flooding of roads west of the Spruce Street Bridge 
  and significant pasture and agricultural land flooding.
* Flood History...This crest compares to a previous crest of 33.8 feet
  on Dec 3 2012.

$$

CAC093-071238-
/O.CON.KMFR.FL.W.0005.150207T0900Z-150208T0320Z/
/FTJC1.1.ER.150207T0900Z.150207T1200Z.150207T1520Z.NO/
1038 PM PST FRI FEB 6 2015

The Flood Warning continues for
  the Scott River near Fort Jones.
* until Saturday evening.
* At 10:30 PM Friday the stage was 13.9 feet. 
* Flood Stage is 15.0 feet. 
* Minor flooding is forecast.
* Impact...At 15.0 feet...Expect some flooding of structures at this 
  point.
* Flood History...This crest compares to a previous crest of 17.3 feet
  on Mar 24 1998.

$$

ORC019-070708-
/O.CAN.KMFR.FL.W.0004.000000T0000Z-150207T1326Z/
/RDLO3.1.ER.150206T2239Z.150207T0200Z.150207T0557Z.NO/
1038 PM PST FRI FEB 6 2015

The Flood Warning is cancelled for
  the Cow Creek near Riddle.
* At 10:30 PM Friday the stage was 21.6 feet. 
* Flood Stage is 22.0 feet. 
* Fell below Flood Stage at  9:57 PM Friday.
* Forecast...The river will continue to fall to 12.1 feet by Sunday 
  morning.
* Impact...At 22.0 feet...Cow Creek is at flood stage. Flooding of 
  low-lying fields and structures begins at this point.
* Flood History...This crest compares to a previous crest of 22.5 feet
  on Dec 8 1996.

$$

&&

LAT...LON 4274 12390 4246 12442 4237 12442 4261 12385 4274 12375     
LAT...LON 4312 12442 4307 12416 4310 12412 4323 12422 4316 12441     
LAT...LON 4293 12417 4287 12406 4302 12408 4308 12414 4307 12417     
LAT...LON 4180 12303 4164 12316 4155 12285 4163 12280 4167 12295     
LAT...LON 4291 12340 4294 12333 4296 12334 4293 12348 4291 12349     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas or roads. The water may be too 
deep or there may be unseen damage to the roadway. 

For the latest river stages and forecasts, visit our web page at
www.weather.gov/medford or listen to noaa weather radio.

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this river flood warning went out at Feb 6, 9:26 AM PST, 4 hours 57 minutes earlier.

Area forecast discussion, Feb 6, 9:26 AM PST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
926 AM PST FRI FEB 6 2015

.UPDATES...WINDS HAVE DECREASED A BIT BUT THIS IS THE CALM BEFORE
ANOTHER STORM BRINGS GUSTY WINDS TO THE AREA. EXPECT SOUTH WINDS TO
INCREASE AGAIN AROUND NOON AND CONTINUE THROUGH LATE THIS AFTERNOON
OR EARLY THIS EVENING. I HAVE RETAINED THE CURRENT WIND ADVISORY AMD
WARNING.

24 HOUR RAINFALL FOR AREAS WEST OF THE CASCADES WERE IN THE 2-3 INCH
RANGE WITH JOSEPHINE COUNTY, WESTERN SISKIYOU COUNTY AND THE
SISKIYOU MTNS RECEIVING JUST OVER 5 INCHES. SEVERAL FLOOD WATCHES
HAVE EITHER BEEN UPGRADED TO WARNINGS OR CONVERTED TO ADVISORY. SEE
PDXFLWMFR AND PDXFLSMFR FOR FLOOD CONCERNS. /FB

&&

.AVIATION...BASED ON THE 06/12Z TAF CYCLE...WIND SHEAR WILL BE A
CONCERN AT OR NEAR ALL 4 OF THE TERMINALS THROUGH THE DAY AS
SOUTHERLY WINDS INCREASE TO 50-60 KNOTS AROUND 2000 FEET ABOVE
GROUND WHILE SOME SHELTERED VALLEY LOCATIONS MAINTAIN LIGHT WINDS AT
TIMES. EAST OF THE CASCADES SOME HIGHER LEVEL WINDS OF 50 TO 70
KNOTS WILL LIKELY MIX DOWN INTO THE VALLEYS THIS MORNING INTO THE
AFTERNOON. THIS MAY BRING VERY STRONG WIND GUSTS TO EAST SIDE
TERMINALS. COASTAL LOCATIONS AND SOME WEST SIDE VALLEYS, INCLUDING
KMFR ARE ALSO EXPECTED TO CONTINUE WITH STRONG GUSTY WINDS TODAY.
STRONG WINDS ALOFT WILL ALSO CREATE WIDESPREAD TURBULENCE WITH
STRONG MOUNTAIN WAVE TURBULENCE EXPECTED. ADDITIONAL STRONG STORMS
ARE EXPECTED THROUGH SUNDAY AND MAY BRING ADDITIONAL PERIODS OF
STRONG WINDS AND WIDESPREAD TURBULENCE.

EXPECT MODERATE TO HEAVY RAIN ALONG THE COAST INTO THIS AFTERNOON
WITH MOUNTAIN OBSCURATIONS TO THE COAST RANGE AND STRONG GUSTY
WINDS. WINDS ARE EXPECTED TO PEAK THIS MORNING ALONG THE COAST BUT
WILL REMAIN GUSTY THROUGH THE 24 HOUR PERIOD.  INLAND...ALSO EXPECT
MODERATE RAINFALL, BUT WITH AREAS OF HEAVY RAIN MAINLY FOR WESTERN
AND SOUTHERN SISKIYOU COUNTY, INCLUDING KMHS. THIS WILL BRING AREAS
OF MVFR CIGS TO THE COAST THIS MORNING...SPREADING INTO AREAS FROM
THE CASCADES WEST AS THE DAY PROGRESSES. IFR CONDITIONS ARE POSSIBLE
IN PERIODS OF MODERATE TO HEAVY RAIN. WIDESPREAD MOUNTAIN
OBSCURATIONS ARE EXPECTED. SK/DW

&&

.MARINE...UPDATED 400 AM PST FRIDAY 6 FEBRUARY 2015....A SERIES OF
STRONG FRONTS WILL MOVE THROUGH THE WATERS INTO MONDAY WITH VERY
STEEP AND DANGEROUS SHORT PERIOD SEAS. SOUTH GALE AND STORM FORCE
WINDS AND VERY HIGH SEAS ARE AT A PEAK EARLY THIS MORNING. NOW WINDS
AND SEAS WILL GRADUALLY DIMINISH INTO THIS EVENING...FIRST TO GALES
THIS MORNING THEN TO SMALL CRAFT ADVISORY LEVEL WINDS. THE NEXT
FRONT WILL BRING GALES AND BUILDING SEAS LATE FRIDAY NIGHT INTO
SATURDAY THEN GALES MAY RETURN SATURDAY NIGHT BEFORE A STRONGER
FRONT ARRIVES. THERE IS THE POTENTIAL FOR STORM FORCE WINDS AND VERY
HIGH SEAS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. SEAS WILL LIKELY
REMAIN HAZARDOUS THROUGH MONDAY NIGHT THEN HIGH PRESSURE WILL BRING
IMPROVING CONDITIONS INTO MID-WEEK. /DW

&&

.DISCUSSION...A VERY ENERGETIC PATTERN REMAINS IN PLACE OVER THE
PACIFIC NORTHWEST THIS MORNING. A BROAD UPPER LOW IS AFFECTING
MUCH OF THE NORTHEAST PACIFIC AND WE ARE ON THE LEADING EDGE OF
THE MOISTURE AND ENERGY AND WILL REMAIN UNDER THE GUN THROUGH THE
WEEKEND.

A VERY STRONG JET STREAK (~135 KT AT 400 MB) EMBEDDED WITHIN THE
MAIN FLOW IS APPROACHING THE COAST THIS MORNING AND WILL MOVE
ONSHORE THIS AFTERNOON. THE ASSOCIATED MOISTURE PLUME WILL
CONTINUE TO PRODUCE MODERATE TO HEAVY RAIN OVER OUR AREA,
ESPECIALLY IN THE UPSLOPE AREAS FROM THE CASCADE CREST WESTWARD.
GOING PRECIPITATION FORECASTS HAVEN'T BEEN CHANGED THIS MORNING,
AND A VARIETY OF FLOOD WATCHES (INCLUDING FOR BURN SCARS IN
CALIFORNIA) REMAIN IN EFFECT.

WINDS HAVE BEEN ADJUSTED AS IT HAS BEEN QUITE A BIT WINDIER THIS
MORNING THAN EXPECTED. WE'VE ALREADY SEEN A GUST TO 123 MPH AT
SQUAW PEAK, AND STRONG WINDS HAVE BEEN MIXING DOWN INTO THE
VALLEYS AS WELL, ESPECIALLY WHEN AIDED BY THE DOWNWARD MOMENTUM
FROM HEAVIER BURSTS OF RAIN. WE'VE HAD SEVERAL OF THOSE IN MEDFORD
ALREADY, AND WINDS HAVE GUSTED AS HIGH AS 44 MPH AS A RESULT. THE
COAST, PORTIONS OF THE SHASTA VALLEY, AND THE EAST SIDE HAVE ALSO
BEEN GETTING PUMMELED WITH HIGH WINDS. I'VE EXPANDED THE HIGH WIND
WARNINGS WE ALREADY HAD FOR THESE LOCATIONS, AND I ALSO ISSUED A
WIND ADVISORY FOR MUCH OF THE ROGUE VALLEY THIS MORNING TO BRIDGE
THE GAP WE HAD UNTIL THE HIGH WIND WARNING BEGINS FOR THE ROGUE
VALLEY LATER THIS MORNING. WINDS ARE EXPECTED TO PEAK LATE THIS
MORNING AS THE JET STREAK MOVES ASHORE, AND ALL GUIDANCE SHOWS A
FEW HOURS OF VERY WINDY WEATHER FROM LATE MORNING INTO EARLY
AFTERNOON. THE MOUNTAINS AND EAST SIDE WILL PEAK A LITTLE LATER
TODAY.

THIS IS ALL JUST ROUND ONE WITH AT LEAST TWO MORE ROUNDS TO GO.
ANOTHER WAVE  OF LOW PRESSURE IS EXPECTED TO MOVE ALONG THE COAST
BRINGING HEAVY RAIN AND WIND ON SATURDAY. THIS WILL BE FOLLOWED BY
A VERY STRONG SYSTEM WITH MORE HEAVY RAIN AND STRONG WINDS SUNDAY.
SUNDAY'S SYSTEM IS ONE TO KEEP A CLOSE EYE ON AS THE MODELS SHOW A
STRONG, NEGATIVELY TILTED UPPER SYSTEM WITH STRONG SURFACE LOW
PRESSURE MOVING INSIDE 130W. THIS IS A CLASSIC PATTERN FOR A
DAMAGING WIND STORM AT THE COAST. THE SYSTEMS OVER THE WEEKEND
WILL CERTAINLY NECESSITATE MORE WIND WARNINGS AND WE MAY ALSO NEED
ADDITIONAL FLOOD HEADLINES AS WELL. WE'VE CHOSEN NOT TO COMPLICATE
AN ALREADY VERY COMPLICATED WATCH, WARNING, AND ADVISORY MAP BY
ADDING ANY WATCHES FOR LATER STORMS. HOWEVER, RESIDENTS AND
TRAVELERS IN THE AREA SHOULD BE AWARE THAT VERY WET AND WINDY
WEATHER IS EXPECTED FOR MOST OF OUR AREA THROUGH THE WEEKEND.

QUIETER WEATHER LOOKS TO BE IN THE OFFING FOR NEXT WEEK AS AN
UPPER RIDGE BUILDS BACK OVER THE PACIFIC NORTHWEST. -WRIGHT

&&

.AVIATION...BASED ON THE 06/06Z TAF CYCLE...WIND SHEAR WILL BE A
CONCERN AT OR NEAR ALL 4 OF THE TERMINALS THROUGH THE DAY AS WINDS
INCREASE TO 50-60 KNOTS AROUND 2000 FEET ABOVE GROUND WHILE SOME
SHELTERED VALLEY LOCATIONS MAINTAIN LIGHT WINDS AT TIMES. EAST OF
THE CASCADES SOME HIGHER LEVEL WINDS OF 50 TO 70 KNOTS WILL LIKELY
MIX DOWN INTO THE VALLEYS THIS MORNING INTO THE AFTERNOON. THIS MAY
BRING VERY STRONG WIND GUSTS TO EAST SIDE TERMINALS. COASTAL
LOCATIONS AND SOME WEST SIDE VALLEYS, INCLUDING KMFR ARE ALSO
EXPECTED TO SEE PERIODS OF STRONG GUSTY WINDS TODAY.  STRONG WINDS
ALOFT WILL ALSO CREATE WIDESPREAD TURBULENCE WITH STRONG MOUNTAIN
WAVE TURBULENCE EXPECTED. ADDITIONAL STRONG STORMS ARE EXPECTED
THROUGH SUNDAY AND MAY BRING ADDITIONAL PERIODS OF STRONG WINDS AND
WIDESPREAD TURBULENCE.

EXPECT MODERATE TO HEAVY RAIN ALONG THE COAST WITH MOUNTAIN
OBSCURATIONS TO THE COAST RANGE AND STRONG GUSTY WINDS. WINDS ARE
EXPECTED TO PEAK LATE TONIGHT AND FRIDAY MORNING ALONG THE COAST BUT
WILL REMAIN GUSTY THROUGH THE 24 HOUR PERIOD.  INLAND...ALSO EXPECT
MODERATE RAINFALL, WITH AREAS OF HEAVY RAIN MAINLY FOR WESTERN AND
SOUTHERN SISKIYOU COUNTY, INCLUDING KMHS. THIS WILL BRING AREAS OF
MVFR CIGS TO THE COAST THIS MORNING...SPREADING INTO AREAS FROM THE
CASCADES WEST AS THE DAY PROGRESSES. IFR CONDITIONS ARE POSSIBLE IN
PERIODS OF MODERATE TO HEAVY RAIN. WIDESPREAD MOUNTAIN OBSCURATIONS
ARE EXPECTED. SK

&&

.MARINE...UPDATED 600 PM PST THURSDAY 5 FEBRUARY 2015....A SERIES OF
STRONG FRONTS WILL MOVE THROUGH THE WATERS INTO THIS WEEKEND. THE
NEXT FRONT WILL MOVE INTO THE WATERS THIS EVENING AND TONIGHT AND
WILL BRING STRONGER WINDS THAN THE PREVIOUS FRONT WITH STRONG GALES
TO STORM FORCE WINDS EXPECTED. WINDS AND SEAS ARE EXPECTED TO PEAK
LATE THIS EVENING INTO TONIGHT.  SEAS ARE FORECAST TO BUILD  TO
AROUND 18 TO 22 FEET DURING THIS PERIOD. ANOTHER STRONG FRONTS WILL
WILL MOVE INTO THE AREA ON SATURDAY AND MAY BRING ADDITIONAL GALES.
THEN SUNDAY AFTERNOON INTO SUNDAY EVENING, MODELS SHOW A STRONG LOW
APPROACHING THE WATERS FRONT THE SOUTHWEST AND MOVING NORTH ALONG
THE OREGON COAST. THIS MAY BRING THE POTENTIAL FOR ANOTHER STRONG
GALE TO STORM EVENT.  VERY STEEP AND HAZARDOUS SEAS ARE EXPECTED
THROUGH SATURDAY WITH ADDITIONAL VERY STEEP SEAS LATE SUNDAY INTO
MONDAY. /CC

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR ORZ030-031.

     WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR ORZ030-031.

     HIGH WIND WARNING UNTIL 10 AM PST SATURDAY FOR ORZ021-022.

     FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ORZ021>024-026-028.

     HIGH SURF ADVISORY UNTIL 10 AM PST THIS MORNING FOR ORZ021-022.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING
     FOR ORZ023>025.

     HIGH WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR ORZ027>029.

     HIGH WIND WARNING FROM 10 AM THIS MORNING TO 7 PM PST THIS
     EVENING FOR ORZ026.

     WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ026.

CA...HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR CAZ081-085.

     WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ081-085.

     FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR CAZ080>083-085.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR CAZ080-081.

     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR CAZ084.

PACIFIC COASTAL WATERS...STORM WARNING UNTIL 7 AM PST THIS
     MORNING FOR PZZ350-356-370-376.

     GALE WARNING UNTIL 4 PM PST THIS AFTERNOON FOR PZZ350-356-370-
     376.

     HAZARDOUS SEAS WARNING UNTIL 4 PM PST SATURDAY FOR PZZ350-356-
     370-376.

&&

In the hours before

Local storm report, Feb 6, 10:58 AM PST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1058 AM PST FRI FEB 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       1 S RIDDLE              42.94N 123.37W
02/06/2015  M2.36 INCH       DOUGLAS            OR   TRAINED SPOTTER

            2.36 INCHES OF RAIN IN THE PAST 24 HOURS

&&

RES
Local storm report, Feb 6, 11:19 AM PST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEDFORD OR
1119 AM PST FRI FEB 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     HEAVY RAIN       5 NNW WILDERVILLE       42.45N 123.51W
02/06/2015  M1.00 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            4 HR RAINFALL ENDING AT 11 AM. HEAVY RAIN
            DURATION 4 HOURS. OBSERVER LOCATION GRANTS
            PASS.

1114 AM     HEAVY RAIN       5 NNW WILDERVILLE       42.45N 123.51W
02/06/2015  M3.43 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HR RAINFALL ENDING AT 7 AM. RIVERBANK
            ROAD FLOODED IN PLACES. WORST FLOODING NEAR
            GRIFFIN PARK. HEAVY RAIN DURATION 24 HOURS.
            OBSERVER LOCATION GRANTS PASS.

1112 AM     HEAVY RAIN       5 N WEED                41.49N 122.37W
02/06/2015  M1.16 INCH       SISKIYOU           CA   TRAINED SPOTTER

            RAINFALL FROM 8 AM TO 1045 AM. HEAVY RAIN
            DURATION 2 HOURS 45 MINUTES. OBSERVER
            LOCATION 1 MILES N OF GENANDA.

1106 AM     HEAVY RAIN       1 NNW HARBOR            42.05N 124.26W
02/06/2015  M3.51 INCH       CURRY              OR   TRAINED SPOTTER

            24 HR RAINFALL ENDING AT 1030 AM. HEAVY RAIN
            DURATION 24 HOURS. OBSERVER LOCATION 4 MI N
            OF CA BORDER ON EASTSIDE HWY 101.

1044 AM     HEAVY RAIN       2 SSW ETNA              41.44N 122.91W
02/06/2015  M1.80 INCH       SISKIYOU           CA   TRAINED SPOTTER

            24 HR RAINFALL ENDING AT 1030 AM. LOCAL
            GULLIES WASHING OVER ROADWAYS. HEAVY RAIN
            DURATION 24 HOURS. OBSERVER LOCATION 2 MI SW
            OF ETNA.

&&

NWS MEDFORD OR
IRIS SYSTEM
Local storm report, Feb 6, 11:32 AM PST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
1132 AM PST FRI FEB 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     HEAVY RAIN       5 NNW WILDERVILLE       42.45N 123.51W
02/06/2015  M1.00 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            4 HR RAINFALL ENDING AT 11 AM. HEAVY RAIN
            DURATION 4 HOURS. OBSERVER LOCATION GRANTS
            PASS.

1114 AM     HEAVY RAIN       5 NNW WILDERVILLE       42.45N 123.51W
02/06/2015  M3.43 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HR RAINFALL ENDING AT 7 AM. RIVERBANK
            ROAD FLOODED IN PLACES. WORST FLOODING NEAR
            GRIFFIN PARK. HEAVY RAIN DURATION 24 HOURS.
            OBSERVER LOCATION GRANTS PASS.

1112 AM     HEAVY RAIN       5 N WEED                41.49N 122.37W
02/06/2015  M1.16 INCH       SISKIYOU           CA   TRAINED SPOTTER

            RAINFALL FROM 8 AM TO 1045 AM. HEAVY RAIN
            DURATION 2 HOURS 45 MINUTES. OBSERVER
            LOCATION 1 MILES N OF GENANDA.

1106 AM     HEAVY RAIN       1 NNW HARBOR            42.05N 124.26W
02/06/2015  M3.51 INCH       CURRY              OR   TRAINED SPOTTER

            24 HR RAINFALL ENDING AT 1030 AM. HEAVY RAIN
            DURATION 24 HOURS. OBSERVER LOCATION 4 MI N
            OF CA BORDER ON EASTSIDE HWY 101.

1044 AM     HEAVY RAIN       2 SSW ETNA              41.44N 122.91W
02/06/2015  M1.80 INCH       SISKIYOU           CA   TRAINED SPOTTER

            24 HR RAINFALL ENDING AT 1030 AM. LOCAL
            GULLIES WASHING OVER ROADWAYS. HEAVY RAIN
            DURATION 24 HOURS. OBSERVER LOCATION 2 MI SW
            OF ETNA.

&&

NWS MEDFORD OR
IRIS SYSTEM
Local storm report, Feb 6, 11:34 AM PST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
1134 AM PST FRI FEB 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     HEAVY RAIN       2 ENE NORTH BEND        43.42N 124.20W
02/06/2015  M1.05 INCH       COOS               OR   TRAINED SPOTTER

            4 HR RAINFALL ENDING AT 11 AM. HEAVY RAIN
            DURATION 4 HOURS. OBSERVER LOCATION 3 MI E
            OF NORTH BEND.

&&

NWS MEDFORD OR
IRIS SYSTEM
Local storm report, Feb 6, 12:02 PM PST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1202 PM PST FRI FEB 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       1 SSE ASHLAND           42.18N 122.69W
02/06/2015  M1.34 INCH       JACKSON            OR   TRAINED SPOTTER

            HEAVY RAIN DURATION 2 HOURS. OBSERVER
            LOCATION UP BEHIND OSU.

1200 PM     FLOOD            GLENDALE                42.74N 123.43W
02/06/2015                   DOUGLAS            OR   TRAINED SPOTTER

            FLOODING NEAR CORNER TUNNEL ROAD AND
            GLENDALE VALLEY ROAD

1159 AM     HEAVY RAIN       2 ESE JACKSONVILLE      42.30N 122.92W
02/06/2015  M1.51 INCH       JACKSON            OR   TRAINED SPOTTER

            HEAVY RAIN DURATION 17 HOURS. OBSERVER
            LOCATION ABOUT 3 MI EAST OF JACKSONVILLE.

&&

NWS MEDFORD OR
IRIS SYSTEM
Local storm report, Feb 6, 1:56 PM PST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
156 PM PST FRI FEB 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       1 NNW LAKESIDE          43.59N 124.18W
02/06/2015  M3.05 INCH       COOS               OR   TRAINED SPOTTER

            HEAVY RAIN DURATION 24 HOURS. OBSERVER
            LOCATION 1.5 MI E. OF PACIFIC OCEAN ADJACENT
            TO DUNES.

1200 PM     HEAVY RAIN       1 N ROSEBURG            43.23N 123.36W
02/06/2015  M1.07 INCH       DOUGLAS            OR   TRAINED SPOTTER

            HEAVY RAIN DURATION 24 HOURS. OBSERVER
            LOCATION NW EDEN HEIGHTS TOP OF HILL.

&&

NWS MEDFORD OR
IRIS SYSTEM

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:38 AM PSTGale WatchMFR83 min
Feb 6, 7:38 AM PSTSmall Craft Advisory for WindsMFR8 hr
Feb 6, 8:53 AM PSTAreal Flood WarningMFRCoos, Curry, Josephine27 hr
Feb 6, 9:11 AM PSTAreal Flood AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine6 hr
Feb 6, 9:32 AM PSTRiver Flood WarningMFRCoos44 hr
Feb 6, 9:32 AM PSTRiver Flood WarningMFRCoos5 days
Feb 6, 9:59 AM PSTRiver Flood WatchMFRCurry115 min
Feb 6, 11:49 AM PSTRiver Flood WarningMFRCurry41 hr
Feb 6, 2:09 PM PSTAreal Flood WarningMFRJackson, Josephine6 hr
Feb 6, 3:05 PM PSTStorm WatchMFR25 hr

Nearby

River Flood Warnings in Oregon, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.